# SDR DALA2018061404004

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 60,296 hours, 23,772 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Split
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE AIRCRAFT EXPERIENCED AN -A- HYDRAULIC SYSTEM LOSS OF QUANTITY.  CREW PERFORMED QRH, DECLARED EMERGENCY AND UTILIZED THE ALTERNATE GEAR EXTENSION.  MAINTENANCE FOUND THE ACMP CASE SPLIT IN THE LEFT WHEEL WELL.  REPLACED  HYDRAULIC PUMP, ENGINE DEMAND PUMP AND CASE DRAIN FILTERS. OPS CHECKED NORMAL, NO LEAKS NOTED, AIRCRAFT RETURNED TO SERVICE.
